# SDR E0X2018F00000

- Difficulty date: March 29, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N619A
- Make and model: Gulstm GIV
- Aircraft serial: 1123
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS IN MAINTENANCE TO REPLACE FAULTY RIGHT HAND THRUST REVERSER ACTUATOR.  AIRCRAFT WAS RETURNED TO SERVICE ON 03/28/2018.  UPON ATTEMPTING TAKEOFF BOUND FOR KAPC, THE CREW REJECTED THE TAKEOFF DUE TO A RIGHT HAND THRUST REVERSER UNLOCK INDICATION.  THE AIRCRAFT WAS RETURNED TO GULFSTREAM SERVICE CENTER AND THE LOWER THRUST STOW SWITCH WAS ADJUSTED.  AIRCRAFT WAS RETURNED TO SERVICE ON 03/29/2018.
